Bounds in terms of the fourth derivative for the remainder in the corrected trapezoid formula
Barnett, Neil S and Dragomir, Sever S (2002) Bounds in terms of the fourth derivative for the remainder in the corrected trapezoid formula. Computers & mathematics with applications, 44 (5-6). pp. 595-605. ISSN 0898-1221Full text for this resource is not available from the Research Repository.
New bounds in terms of the fourth derivative for the perturbed trapezoid formula are given. Applications for estimating the expectation of a random variable and for Hermite-Hadamard divergence in information theory are also pointed out.
|Uncontrolled Keywords:||corrected trapezoid formula|
|Subjects:||RFCD Classification > 230000 Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
RFCD Classification > 280000 Information, Computing and Communication Sciences
|Depositing User:||Ms Phung T Tran|
|Date Deposited:||26 Jan 2009 12:35|
|Last Modified:||15 Oct 2010 23:04|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||2 - View on Scopus|
Repository staff only